Previous |  Up |  Next


Title: Degrees of interpretability (English)
Author: Švejdar, Vítězslav
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 19
Issue: 4
Year: 1978
Pages: 789-813
Category: math
MSC: 02D99
MSC: 02G99
MSC: 03B30
MSC: 03D35
MSC: 03F25
MSC: 06A20
idZBL: Zbl 0407.03020
idMR: MR518190
Date available: 2008-06-05T21:00:02Z
Last updated: 2012-04-28
Stable URL:
Reference: [F] S. FEFERMAN: Arithmetization of metamathematics in a general setting.Fund. Math. 49 (1960), 35-92. Zbl 0095.24301, MR 0147397
Reference: [G] D. GUASPARI: Partially conservative extensions of appear. Zbl 0417.03030, MR 0539907
Reference: [H] P. HÁJEK: On interpretability in set theories II.Comment. Math. Univ. Carolinae 13 (1972), 445-455. MR 0323566
Reference: [HH] M. HÁJKOVÁ P. HÁJEK: On interpretability in theories containing arithmetic.Fund. Math. 76 (1972), 131-137. MR 0307897
Reference: [J] R. G. JEROSLOW: Consistency statements in formal theories.Fund. Math. 72 (1971), 17-40. Zbl 0254.02038, MR 0299476
Reference: [M] J. MYCIELSKI: A lattice of interpretability types of theories.J. Symb. Logic 42 (1977), 297-305. Zbl 0371.02026, MR 0505480
Reference: [VH1] P. VOPĚNKA P. HÁJEK: The theory of semisets.North Holland, Amsterdam, and Academia, Prague, 1972. MR 0444473
Reference: [VH2] P. VOPĚNKA P. HÁJEK: Existence of a generalized semantic model of Gödel-Bernays set theory.Bull. Acad. Pol. Sci. 12 (1973), 1079-1086. MR 0422024


Files Size Format View
CommentatMathUnivCarol_019-1978-4_16.pdf 2.018Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo